MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 30"(75CM) 2-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 30"(75CM) 2-0 BLK; SUTURE, NONABSORBABLE, SILK
Model Number K873H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: please provide procedure name and date, no further information is available.Please provide lot number, no further information is available.
 
Event or Problem Description
It was reported that a patient underwent an unknown laparoscopic procedure on an unknown date and suture was used.The needle detached from the suture during trocar insertion and during removal.It was not control release needles.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/26/2022.Additional information was received: qty to be returned : 1 => 0.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SILK SUTURE 30"(75CM) 2-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14273115
Report Number2210968-2022-03223
Device Sequence Number4354671
Product Code GAP
UDI-Device Identifier10705031044609
UDI-Public10705031044609
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK873H
Device Catalogue NumberK873H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown